# SDR DALA2017081106169

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N967AT
- Make and model: Boeing 717-200
- Aircraft serial: 55028
- Aircraft time: 45,280 hours, 31,013 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Nr 1 Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E

## Discrepancy

THE COCKPIT CREW RECEIVED A NR 1 ENGINE FIRE WARNING INDICATION WHILE IN CRUISE FLIGHT. IAW QRH, BOTH FIRE BOTTLES WERE DISCHARGED AND THE NR 1 ENGINE WAS SHUTDOWN. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT AT THE SCHEDULE DESTINATION.  MAINTENANCE DID NOT FIND ANY EVIDENCE OF AN ACTUAL ENGINE FIRE. REPLACED THE  GEAR BOX FIRE LOOP, LOWER SPLITTER FAIRING FIRE LOOP (AT 6 O'CLOCK POSITION), UPPER SPLITTER FAIRING FIRE LOOP, LOWER COWL EXHAUST VENT FIRE DETECTOR, AND THE ENGINE CORE FIRE DETECTOR. PERFORMED OPERATIONAL CHECK OF THE NR 1 & 2 ENGINE FIRE DETECTION SYSTEMS AND ALL CHECKS WERE GOOD.
